# SDR AALA20010034

- Difficulty date: January 4, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATION WITH HFEC UNDER STOP FITTING AT TOP OF FITTING, FS 950.  STOP DRILLED CRACKS FABRICATED AND INSTALLED REPAIR DOUBLER IAW SB 727-53-AO199.  (M)
